# SDR DALA2016012000469

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 55,651 hours, 24,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 695, LBL 15, WL 208 UPPER SURFACE OF TRANSVERSE BEAM HS 4 SQ INCHES OF CORROSION.  R & R TRANSVERSE BEAM AT BS 695, LBL 15, WL 208 IAW SRM 51-40-02, REV 116, 20 SEP 15.
